# SDR VNAA2013120600004

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 24,022 hours, 24,181 cycles
- Engine: Ge CF343B1
- Engine time: 22,758 hours, 22,910 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 52272108
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 23,662 hours, 23,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 2 GENERATOR OFF MESSAGE WITH ACCOMPANYING INTEGRATED DRIVE, NR 2 GENERATOR DISCONNECT MESSAGE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED & R & R RT IDG AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
